# SDR SWIA200210630

- Difficulty date: February 4, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,821 hours, 29,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, E
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR INTRANSIT LIGHT ON AND DOOR VIBRATION ON RIGHT MAIN GEAR.  RETURNED TO FIELD.  INSPECTED, FOUND LOOSE JAM-NUT ON RIGHT GEAR UPLOCK PLUNGER.  ADJUSTED AND SECURED NUT.  SWUNG GEAR NUMEROUS TIMES.  ALL GEAR SWINGS SATISFACTORY.
